Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

happygilmore

Veteran Member
  • Total Reviews

    0
  • Content Count

    84
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About happygilmore

  • Rank
    Junior Member
  • Birthday 02/16/1979

Profile Information

  • Gender
    Male
  • Location
    NZ

Recent Profile Visitors

1629 profile views
  1. Mate, it looks like some sort of rash, I would go to the doctor and get something for it, whether it be cream or antibiotics, best to treat it before it gets worst or even becomes permanent.
  2. You will be fine with the BP in your suit case, I have taken mine between NZ and Aussie several times. Its not an issue. I don't think you would even have a problem with taking it on board with you. If you are asked what is it, just tell them its cream for a skin condition.
  3. Hey Chris I am a Kiwi too. I am on 20mg a day also. Good luck Happy
  4. Hey Cetaphil is fine, however once your skin is no longer oily (depending if it already was) I would suggest just washing once a day if possible. Nope the lips will stay dry the whole time you are on Tane. Always have some lip balm in your pocket so you can take it everywhere. Nope the dry face will remain, remember to use moisturiser morning and night and during the day when needed. You could break out I think for up to 2-3 months into treatment, however from my experience the first 2-3 we
  5. Your skin on your whole body will be softer while on Tane, ie. you bump your hand on a table and it might take a bit of skin off your hand, its annoying as it takes longer to heal while on the Tane as well.
  6. When starting a Tane course. ie. the first 1-4 weeks your skin can become quite red but this usually settles down once your body adjusts, however your skin will most probably stay redder than normal while on the Tane. For me my skin gets quite redder in the first couple of weeks then settles somewhat however I still get what I call red flare ups when I start to blush/flush for no real reason. I am one week into a new treatment with Tane so I am breaking out and my skin is red also, not a good
  7. Its no big deal mate, I had the same thing when i started Tane, my chest area started getting little spots and heaps of them. They will go away, just try to leave them alone, for me it took about a month for them to go away.
  8. I will just give you a tip, I am on a low dose treatment also, 20mg a day. I have been on it for about 5 months now with good results however it took at least 8 weeks before I got consistent results and clearer skin. The first 8 weeks were filled with many ups and downs. It just takes time for the tane to really get into your body and get those good results, especially when on a lower dose. Happy
  9. Hi Mate I am a kiwi, it costs around $15 a month, that is if your dose is 80mg a day (4 x 20mg pills), just use a cleanser something like Cetaphil and also get a good moisturiser like Cetaphil or QV Lotion and thats about all you need. Don't use BP, just let Roaccutane work on its own. Happy
  10. Hi Mate I am a kiwi, it costs around $15 a month, that is if your dose is 80mg a day (4 x 20mg pills), just use a cleanser something like Cetaphil and also get a good moisturiser like Cetaphil or QV Lotion and thats about all you need. Don't use BP, just let Roaccutane work on its own. Happy
  11. Hi Mate I am a kiwi, it costs around $15 a month, that is if your dose is 80mg a day (4 x 20mg pills), just use a cleanser something like Cetaphil and also get a good moisturiser like Cetaphil or QV Lotion and thats about all you need. Don't use BP, just let Roaccutane work on its own. Happy
  12. Its cool isn't it! That guy does that one day a week in Sydney. Great song too.
  13. Don't worry about it mate, its just a side effect of the Tane, try to reduce your physical activity while on the Tane and it will help, ie. weight lifting etc. I have it right now myself on my arms and a bit on back, it itches a little but I put some moisturiser on after I shower and just put up with it.
  14. It will put a smile on your face for sure, check this out on You Tube. Happy
  15. Verve I am in the same category as you, Accutane works but with a couple of months off it the acne returns. I am now on a long term low dose course of Accutane at 10mg a day. So far the results have been great with minimal side effects, I am going to stay on this dose indefinately as Accutane is the only thing that works for me. Happy
×